# SDR TRBA20120726001

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 30,902 hours, 34,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 4899,  CREW REPORTED CABIN HAD A FOUL ODOR FROM ROWS 4 TO 13.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED CABIN INTERIOR SEATS AND FLOOR ON RAMP AS PER JIC 12-21-12.  AIRCRAFT RETURNED TO SERVICE.
